# SDR DHL2007741512

- Difficulty date: July 19, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT, BS 1183, RBL 55, MAIN CABIN AFT BULKHEAD BOTTOM WEB SUPPORT BRACKET CRACKED.  REMOVED CRACKED BRACKET, FABRICATED NEW BRACKET FROM 2024-T3, .032" BY 13.75" BY 1" BY 1", PO NR 9002406, PER B727 SRM 53-10-2 FIG 5 AND 51-20-1.  TREATED, PRIMED, AND INSTALLED NEW BRACKET PER B727 SRM 51-30-2.
